Volume 23, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On strongly quasiconvex subgroups

Hung Cong Tran

Geometry & Topology 23 (2019) 1173–1235
Bibliography
1 C Abbott, M G Durham, J Behrstock, Largest acylindrical actions and stability in hierarchically hyperbolic groups, preprint (2017) arXiv:1705.06219
2 Y Antolín, M Mj, A Sisto, S J Taylor, Intersection properties of stable subgroups and bounded cohomology, preprint (2016) arXiv:1612.07227
3 T Aougab, M G Durham, S J Taylor, Pulling back stability with applications to Out(Fn) and relatively hyperbolic groups, J. Lond. Math. Soc. 96 (2017) 565 MR3742433
4 G N Arzhantseva, C H Cashen, D Gruber, D Hume, Characterizations of Morse quasi-geodesics via superlinear divergence and sublinear contraction, Doc. Math. 22 (2017) 1193 MR3690269
5 J Behrstock, A counterexample to questions about boundaries, stability, and commensurability, preprint (2017) arXiv:1705.03984
6 J Behrstock, R Charney, Divergence and quasimorphisms of right-angled Artin groups, Math. Ann. 352 (2012) 339 MR2874959
7 J Behrstock, M F Hagen, A Sisto, Hierarchically hyperbolic spaces, I : Curve complexes for cubical groups, Geom. Topol. 21 (2017) 1731 MR3650081
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
9 R Charney, H Sultan, Contracting boundaries of CAT(0) spaces, J. Topol. 8 (2015) 93 MR3339446
10 M Cordes, Morse boundaries of proper geodesic metric spaces, Groups Geom. Dyn. 11 (2017) 1281 MR3737283
11 M Cordes, D Hume, Stability and the Morse boundary, J. Lond. Math. Soc. 95 (2017) 963 MR3664526
12 F Dahmani, Combination of convergence groups, Geom. Topol. 7 (2003) 933 MR2026551
13 F Dahmani, V Guirardel, D Osin, Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces, 1156, Amer. Math. Soc. (2017) MR3589159
14 P Dani, A Thomas, Divergence in right-angled Coxeter groups, Trans. Amer. Math. Soc. 367 (2015) 3549 MR3314816
15 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
16 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
17 M G Durham, S J Taylor, Convex cocompactness and stability in mapping class groups, Algebr. Geom. Topol. 15 (2015) 2839 MR3426695
18 B Farb, L Mosher, Convex cocompact subgroups of mapping class groups, Geom. Topol. 6 (2002) 91 MR1914566
19 A Genevois, Hyperbolicities in CAT(0) cube complexes, preprint (2017) arXiv:1709.08843
20 R Gitik, M Mitra, E Rips, M Sageev, Widths of subgroups, Trans. Amer. Math. Soc. 350 (1998) 321 MR1389776
21 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, II" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
22 G C Hruska, Relative hyperbolicity and relative quasiconvexity for countable groups, Algebr. Geom. Topol. 10 (2010) 1807 MR2684983
23 G C Hruska, D T Wise, Packing subgroups in relatively hyperbolic groups, Geom. Topol. 13 (2009) 1945 MR2497315
24 I Kapovich, H Short, Greenberg’s theorem for quasiconvex subgroups of word hyperbolic groups, Canad. J. Math. 48 (1996) 1224 MR1426902
25 H Kim, Stable subgroups and Morse subgroups in mapping class groups, preprint (2017) arXiv:1710.11617
26 T Koberda, J Mangahas, S J Taylor, The geometry of purely loxodromic subgroups of right-angled Artin groups, Trans. Amer. Math. Soc. 369 (2017) 8179 MR3695858
27 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, 843, Amer. Math. Soc. (2006) MR2182268
28 D Osin, Acylindrically hyperbolic groups, Trans. Amer. Math. Soc. 368 (2016) 851 MR3430352
29 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
30 M Sageev, Codimension-1 subgroups and splittings of groups, J. Algebra 189 (1997) 377 MR1438181
31 H Short, Quasiconvexity and a theorem of Howson’s, from: "Group theory from a geometrical viewpoint" (editors É Ghys, A Haefliger, A Verjovsky), World Sci. (1991) 168 MR1170365
32 A Sisto, Quasi-convexity of hyperbolically embedded subgroups, Math. Z. 283 (2016) 649 MR3519976
33 H C Tran, Relative divergence of finitely generated groups, Algebr. Geom. Topol. 15 (2015) 1717 MR3361149
34 H C Tran, Divergence of Morse geodesics, Geom. Dedicata 180 (2016) 385 MR3451473
35 H C Tran, Malnormality and join-free subgroups in right-angled Coxeter groups, preprint (2018) arXiv:1703.09032